I've been on lyrica for 3 days (50 mg x 2/day), and I am experiencing some anticholinergic side?
- 8 Apr 2012 by Pr Chris
- lyrica, nausea/vomiting, anticholinergic syndrome, fibromyalgia
... effects, but what bothers me the most is that I am experiencing a great deal of nausea. If these symptoms, especially the nausea don't subside, I am not sure I can continue, which is too bad, because it is definitely helping my pain levels.
Anyone had experience this before?
8 Apr 2012
You may have started on to high of a dose. When I tried Lyrica I was started on 50mg once a day to begin, I had severe fatigue so could never increase my dose. Perhaps taper down to once a day, then if you feel ok add the 2nd dose. Also, your doctor should be able to prescribe something for your nasuea until it subsides. I found relief after my first 50mg dose so was bummed I had to stop it, but the fatigue was just too much for me. Hope it works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... even vomiting when I am coming off of my period. This has happened the past 3 months. I even took a pregnancy test and I am not pregnant. My ...
2 answers • 27 Jun 2010
I do not like the way Lyrica makes me feel in the morning! My feet look a bit puffy as well. (I was in 5 inch heels yesterday for about 8 hours, so ...
9 answers • 24 Oct 2010
My 89 yo dad was given 5mg Reglan in the hospital for ongoing nausea and vomiting. It stopped the nausea and vomiting with no side effects that I ...
1 answer • 10 May 2013
en severe vomiting. We dont take any medications at same time as ropinirole. We go to bed and within 30 minutes Nausea hits, then vomiting. It takes ...
1 answer • 29 Jan 2014
I've been taking 75mg, 2x's a day of lyrica for 3 years. I've been taking linzess for 3 days, one 145mcg/capsule once a day. I am a ...
1 answer • 4 Apr 2014